Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Going off mercilon side effects

Premium Questions

doctor1 MD

I'm 47years old and was on mercilon for about 20 years and felt great, due to my age the doctor ... it. Can I possibly take the mercilon pill again or is my age a problem thanks XXXXXXX XXXXXXX ...

doctor1 MD

Does benazapril Hal cause tingling in feet and will it go away ...

doctor1 MD

What is the most common sideeffect of atorvastatin How long does it normaly take to see effects ? If its muscle pain does it go away ...

doctor1 MD

What are the consequences of taking Zolpidem + 2 oz. of red wine, going to sleep at 7:30, waking at 10:25 for about 10 minutes and at 1"20 for over an hour ...

doctor1 MD

What are the side affects of tizanidine its a muscle relaxor Hello is anyone going to ansewr this ? I asked it six days ago if i wanted to wait for an answer i would have made a doctors appointment!!!! ...

Public Forum Discussions

doctor1 MD

Hi, I have been on Mercilon for 3 consecutive months now, I woke up this morning with a very bad pain and realized that I started bleeding 6 days to early. I also had a sharp pain in my left ovary ...

doctor1 MD

I recently switched from generic levothyroxine to synthroid because of side effects. Most are gone but difficulty swallowing when eating. It feels like I m going to choke. It s gotten somewhat better but still ...

doctor1 MD

hi, so I am 23 years old and i live in california. since marijuana is legalized here i thought that i would take a couple puffs, so i was wondering is it gonna go in my blood?? and if i go for a job ...

doctor1 MD

TEVA-cephalaexin he infection won t go away. Then doctor suggested him another antibiotic. I won t work either. Doctor suggested him to go to emergency and he might need IV. What should I do? ...

doctor1 MD

I would like to go on Duromine, I know all about the side effects dangers etc and next month I ... and make it less effective? Or will they go on unrelated? Thanks ...

doctor1 MD

My doctor started me on amlodipine for high blood pressure, but I have had many different side effects from the medicine. I would like to stop taking it to see if the side effects go away again ...

doctor1 MD

Recently started taking levothyroxin for hypothyroidism. My arms have started going to sleep ..., and did experience some numbnes and tingling from low calcium, but didn t ever have my arms go to sleep ...

doctor1 MD

as usual but is no going down, the medicine I m taking is Atenolol 50 mg. one a day and my pulse is 60. so if I take the medicine twice a day my pulse will go to low and scares me, What shuld I do? ...

doctor1 MD

Hi, Ive had several issues going on with in the last couple of weeks. I was put on antibiotics ... should I go back to my pcp or could it be from my antibiotic or a virus from my cold? ...

doctor1 MD

been going only 5 days between periods and my periods would last around 10 days. I get really bad headaches and get really lightheaded it prevents me for going about my day as normal. What should I do? ...

Mobile Questions and Answers

doctor1 MD

no risk, no side effect

doctor1 MD

hello Nothing at all. You can go ahead with it. regards

doctor1 MD

Practically there are no side effects of masturbation if done 3 times in a week and is normal and physiological. If you do it too much , daily or any times in a day , it will exhaust you physically and mentally too. Will reduce your work efficiency. This has a direct impact on your psychology and later you can go into psychological problems due to guilt or so. Do it in a Physiological way